# SDR 2002UALA00249

- Difficulty date: February 9, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 18,888 hours, 7,147 cycles
- Engine: Pwa PW2037
- Engine time: 31,345 hours, 11,657 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 1B0475
- Condition: Worn
- Location: Engine
- Part time: 11,266 hours, 4,284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FILLED AIRCRAFT IMMEDIATELY AFTER TAKEOFF.  UPON DISASSEMBLY AT THE TURBINE SHOP, THE NR 2/3 CARBON SEAL WAS FOUND WORN.
